Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from random eyebrow twitching. Causing harm to social lifestyle. Suggestions?

Greetings to you Dr. John Meyer. I have a query about what happened to me for about 8 years now, im now 27 seven years old. im having a problem which is my eyebrow keep twitching randomly like every second and i can controlled it. it happen just like that. and i dont understand why that happen. Is that a disease? I have a personality, which is i dont like much to be in public and somtimes i feel like anxiety of nowhere and sometimes i feel like i have unbalanced emotion which is all of these already affected my social lifestyle and my job. This make me sad because i dont know what to do. I feel shy to be in public and to initiate talks with people because of the eyebrow twitching..Some people have mistakenly thinking about me because of that? What should i do doctor? Should i met phychitarist of what kind of medicine that i can buy from Pharmacy to help me. :( Thank you Dr. John. Im waiting to hear the answer from you. God Bless,
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Ophthalmologist 's  Response
Nov 2012
I understand the problem of twitching is creating psychological and social problems for you.
One reason for the problem could be the trauma, which could have caused damage and exposed the nerve endings, which are being stimulated by minor stimuli also and causing you twitching. Another reason could be electrolyte imbalance in the body fluids, especially calcium levels and lastly it could be habitual. In my opinion you need psychiatric help for your well being and secondly careful application of Botox by an expert may help you.
Best wishes
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor